# SDR IPXA2019011637931

- Difficulty date: January 2, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 17,555 hours, 10,845 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Adapter
- Part number: B5377413620490
- Condition: Broken
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C MAIN CABIN RT SIDE CLS ADAPTER HAS PIECE BROKEN OUT. FR 32 O/B OF -Y1959. REMOVED AND REPLACED BROKEN MAIN CABIN RT CLS AT FR 32 O/B OF -Y1959 IAW SRM 51-40-21. (MINOR)
